# SDR 03FDEA01044

- Difficulty date: July 5, 2003
- Submitted: July 17, 2003
- Operation: Air carrier
- Aircraft: N582FE
- Make and model: Doug MD-11
- Aircraft serial: 48420
- Aircraft time: 42,860 hours, 9,165 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Fitting
- Part number: ALC81071
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER NR 26 BORE CORROSION EXCEEDED LIMIT.  LEFT HORIZONTAL STABILIZER NR 26 FITTING FABRICATED IAW FEDEX EA 1-5510- 71836, STABILIZERS- HORIZONTAL STABILIZER BARREL NUT BORES- CORROSION REMOVAL- BORE 26 LEFT-   FITTING ALC8107-1- FABRICATION AND INSTALLED AS PER SRM 51-33-01VOL II.
